Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fertility treatment ICSI, period pain, bleeding. Taking norethisterone tablets. Normal symptoms?

Hi, I have just started fertility treamtment ICSI and have just started Norethisterone tablets (5mg twice a day, for 7 days) only started them today (day 19 of my cycle) and I have started to have period pain and a small amount of bleeding , Is this normal at this stage of treatment? Please if you could let me know as im worried something is going wrong with my fertility treatment., Thank you
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild amount of bleeding that you are having is worrisome if it continues for 2-3 days. Mild spotting only once is not worrisome and might happen due to implantation. Please consult your gynecologist if the bleeding persists.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor